# SDR IPXA09657864

- Difficulty date: October 23, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 113T2301310
- Part serial: 000091
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LHW INBD AFT FLAP UPPER SURFACE OTBD T/E AREA DELAMINATED FOUND ON EXISTING REPAIR PATCH.  METAL HOT BOND REPAIR PERFORMED AS PER SRM 51-70-10 REV 45, REPAIR 4 FIG 201 SHEET 1.
